# SDR UIEA2025030600213

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT LOWER CORNER OF FWD CARGO DOOR, CW SRM 5230011A1. PERMANENT REPAIR OF DOOR REQUIRED AT THE NEXT CHECK OR BEFORE 24 MONTHS.( CRACK WAS REPAIRED IAW TRE6752055 & CMA-TLS-25-0009-05B. NO FURTHER DEFECTS NOTED. )
